Large small sets
Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 231-233
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_2_231_233,
author = {P\'eter Komj\'ath},
title = {Large small sets},
journal = {Colloquium Mathematicum},
pages = {231--233},
year = {1988},
volume = {56},
number = {2},
doi = {10.4064/cm-56-2-231-233},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-231-233/}
}
Péter Komjáth. Large small sets. Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 231-233. doi: 10.4064/cm-56-2-231-233
Cité par Sources :